Department of Mathematics and Systems Analysis



Publications for the following people: Oliver Gnilke

2018 | 2017 | 2016


Gnilke, Oliver Wilhelm, Greferath, Marcus, Pavčević, Mario Osvin: Mosaics of combinatorial designs, DESIGNS CODES AND CRYPTOGRAPHY. 86(1), 2018, p. 85–95. [BibTeX...]


Gnilke, Oliver W., Barreal Fernandez, Amaro, Karrila, Alex, Tran Nguyen Thanh, Ha, Karpuk, David A., Hollanti, Camilla: Well-rounded lattices for coset coding in MIMO wiretap channels, 26th International Telecommunication Networks and Applications Conference, ITNAC 2016., p. 289-294. [BibTeX...]

Tajeddine, Razane, Gnilke, Oliver, Karpuk, David, Freij-Hollanti, Ragnar, Hollanti, Camilla, El Rouayheb, Salim: Private Information Retrieval Schemes for Coded Data with Arbitrary Collusion Patterns, IEEE International Symposium on Information Theory. , 2017, p. 1908-1912. [BibTeX...]

Freij-Hollanti, Ragnar, Gnilke, Oliver, Hollanti, Camilla, Karpuk, David: Private Information Retrieval from Coded Databases with Colluding Servers, SIAM Journal on Applied Algebra and Geometry. 1(1), 2017, p. 647–664. [BibTeX...]


Gnilke, Oliver, Tran Nguyen Thanh, Ha, Karrila, Alex, Hollanti, Camilla: Well-rounded lattices for reliability and security in Rayleigh fading SISO channels, 2016 IEEE Information Theory Workshop (ITW) .. [BibTeX...]

To the top

Page content by: webmaster-math [at] list [dot] aalto [dot] fi